Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I am a 20 year old student who has just been diagnosed with lupus, or SLE to be precise. I have been prescribed medications but I am worried about taking them because I read the package insert and there are horrible side effects. Yet I have lupus on my feet and they itch, burn, and are painful all the time. At night it is so bad that I hardly get any sleep. What do you recommend?

Loading...

You should certainly be taking the medication that has been prescribed to you. This is not just because the symptoms you are experiencing are unpleasant, but your health could seriously deteriorate if you continue to refuse to take medication. It is true that prednisone has some side effects, but they are only associated with long term use, and are much less nasty than what could happen to you if you do not take medication at all.
Reply

Loading...